Alert archive / Indiana / Flash Flood Watches in 2015
Flash Flood Watch 7, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood watch at Jul 18, 2015, 4:37 PM EDT for Parke County, Indiana. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2015, 4:37 PM EDT (20:37 UTC)
- Expired
- Jul 19, 2015, 8:00 PM EDT
- In force
- 27 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- None
County Parke County, IN
The radar
The Indianapolis radar (KIND), 79 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3191 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
307 WGUS63 KIND 182037 FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 437 PM EDT SAT JUL 18 2015 INZ044-190445- /O.NEW.KIND.FF.A.0007.150718T2037Z-150719T1800Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PARKE- 437 PM EDT SAT JUL 18 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF INDIANA...INCLUDING THE FOLLOWING PARKE.... * THROUGH SUNDAY AFTERNOON * ADDITIONAL HEAVY RAINFALL WOULD CAUSE RELEASE FROM CECIL HARDEN LAKE. THIS WOULD CAUSE FLOODING DOWNSTREAM OF THE LAKE ALONG RACCOON CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 50
5 follow-up statements
437 WGUS63 KIND 190428 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1228 AM EDT SUN JUL 19 2015 INZ044-191230- /O.CON.KIND.FF.A.0007.000000T0000Z-150719T1800Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PARKE- 1228 AM EDT SUN JUL 19 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PARKE COUNTY.... * THROUGH THIS AFTERNOON * ADDITIONAL HEAVY RAINFALL WOULD CAUSE RELEASE FROM CECIL HARDEN LAKE. THIS WOULD CAUSE FLOODING DOWNSTREAM OF THE LAKE ALONG RACCOON CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
004 WGUS63 KIND 190735 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 335 AM EDT SUN JUL 19 2015 INZ044-191545- /O.CON.KIND.FF.A.0007.000000T0000Z-150719T1800Z/ /00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PARKE- 335 AM EDT SUN JUL 19 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PARKE COUNTY * UNTIL 2 PM EDT THIS AFTERNOON * ADDITIONAL HEAVY RAINFALL WOULD REQUIRE RELEASE FROM CECIL HARDEN LAKE. THIS WOULD CAUSE FLOODING DOWNSTREAM OF THE LAKE ALONG RACCOON CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
000 WGUS63 KIND 191431 FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1031 AM EDT SUN JUL 19 2015 INZ044-192245- /O.EXT.KIND.FF.A.0007.000000T0000Z-150720T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PARKE- 1031 AM EDT SUN JUL 19 2015 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING PARKE.... * UNTIL 8 PM EDT THIS EVENING * ADDITIONAL HEAVY RAINFALL WOULD REQUIRE RELEASE FROM CECIL HARDEN LAKE. THIS WOULD CAUSE FLOODING DOWNSTREAM OF THE LAKE ALONG RACCOON CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SMF
511 WGUS63 KIND 191732 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 132 PM EDT SUN JUL 19 2015 ...FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 PM EDT FOR AREAS DOWNSTREAM OF RACOON LAKE IN PARKE COUNTY... INZ044-200000- /O.CON.KIND.FF.A.0007.000000T0000Z-150720T0000Z/ /00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PARKE- 132 PM EDT SUN JUL 19 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING PARKE.... * UNTIL 8 PM EDT THIS EVENING * ANY ADDITIONAL HEAVY RAINFALL WOULD REQUIRE RELEASE FROM CECIL HARDEN LAKE. THIS WOULD CAUSE FLOODING DOWNSTREAM OF THE LAKE ALONG RACCOON CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ JH
008 WGUS63 KIND 192353 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 753 PM EDT SUN JUL 19 2015 INZ044-200100- /O.EXP.KIND.FF.A.0007.000000T0000Z-150720T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PARKE- 753 PM EDT SUN JUL 19 2015 ...FLASH FLOOD WATCH WILL EXPIRE AT 8 PM EDT THIS EVENING... THE FLASH FLOOD WATCH FOR PARKE COUNTY WILL EXPIRE AT 8 PM EDT THIS EVENING. THE THREAT FOR HEAVY RAIN NEAR CECIL HARDEN LAKE HAS ENDED FOR THE TIME BEING. LAKE LEVELS REMAIN HIGH. IF HEAVY RAIN ONCE AGAIN BECOMES A THREAT...ANOTHER WATCH MAY BE ISSUED. $$ 50
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood watch went out at Jul 18, 4:30 PM EDT, 7 minutes earlier.
Area forecast discussion, Jul 18, 4:30 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 430 PM EDT SAT JUL 18 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 335 PM EDT SAT JUL 18 2015 A COLD FRONT FROM THE WESTERN GREAT LAKES TO THE CENTRAL PLAINS WILL MOVE TO CENTRAL INDIANA LATE SUNDAY AND THEN STALL NEAR THE OHIO RIVER BY MONDAY. MODELS WILL THEN MOVE A WEAK AREA OF LOW PRESSURE ACROSS THE OHIO VALLEY MONDAY. IT WILL BE DRY AND A LITTLE COOLER AROUND THE MIDDLE OF NEXT WEEK AS HIGH PRESSURE MOVES THROUGH THE GREAT LAKES. A FEW THUNDERSTORMS MAY RETURN LATE NEXT WEEK AS A WARM FRONT MOVES OUR WAY. HOTTER AND MORE HUMID WEATHER WILL RETURN BY NEXT WEEKEND AS AN UPPER RIDGE BUILDS ACROSS THE MISSISSIPPI VALLEY. && .NEAR TERM /TONIGHT/... ISSUED AT 335 PM EDT SAT JUL 18 2015 ISOLATED THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL INDIANA AND SCATTERED THUNDERSTORMS HAVE DEVELOPED NEAR CHICAGO AND EXTREME SOUTHERN INDIANA. LAPS IS SHOWING CAPES OF OVER 4000 J/KG...HOWEVER UP TO NOW THE AIRMASS HAS BEEN PARTIALLY CAPPED. THE CAP MAY BREAK DOWN A LITTLE MORE AND THUNDERSTORMS WILL INCREASE NEXT FEW HOURS. THE QUESTION IS HOW MUCH AS MODELS DIFFER GREATLY. THE RAPID REFRESH MODEL SHOWS LOTS OF DEVELOPMENT NEXT FEW HOURS OVER NORTH AND CENTRAL SECTIONS. PRIOR TO LATE MORNING IT SHOWED VERY LITTLE DEVELOPMENT AT ALL AND I SUSPECT IT MAY BE OVERDOING IT A LITTLE AS IT INDICATES THUNDERSTORMS RAPIDLY DEVELOPING IN AREAS WHERE FEW OR NOW THUNDERSTORMS OCCURRING. DECIDED TO GO WITH CHANCE POPS OVER NORTH AND CENTRAL SECTIONS AND SLIGHT CHANCE POPS SOUTH TONIGHT. SPC HAS OUR FAR NORTH UNDER AN ENHANCED RISK OF SEVERE THUNDERSTORMS AND IF THE RAPID REFRESH IS RIGHT SEVERE WEATHER COULD BE A FEW HOURS AWAY. THERE COULD BE TWO ROUNDS OF THUNDERSTORMS WITH ONCE OCCURRING THIS EVENING OVER NORTH AND CENTRAL SECTIONS AND ANOTHER ROUND LATE TONIGHT ACROSS OUR NORTH. WENT WITH A MOS BLEND WITH LOWS IN THE LOWER 70S TONIGHT. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... ISSUED AT 335 PM EDT SAT JUL 18 2015 MAIN FOCUS WILL BE THUNDERSTORM CHANCES NEXT FEW DAYS. ALSO HEAT INDEX VALUES IN THE LOWER 100S ARE POSSIBLE OVER SOUTHERN SECTIONS SUNDAY. A COLD FRONT WILL MOVE ACROSS CENTRAL INDIANA SUNDAY AFTERNOON AND EVENING. MODELS INDICATE SCATTERED THUNDERSTORMS WILL BE THE RULE ALONG AND AHEAD OF THE COLD FRONT. MODELS ARE A LITTLE QUICKER MOVING THE THUNDERSTORM AREA THROUGH OUR AREA SUNDAY. WILL CONTINUE WITH LIKELY POPS OVER SOUTHERN SECTIONS SUNDAY EVENING AND CHANCE POPS ELSEWHERE. THEN MOSTLY DRY FAR NORTH AND LOW THUNDERSTORM CHANCES SOUTH LATE SUNDAY NIGHT AND MONDAY AS THE FRONTAL SYSTEM STALLS NEAR THE OHIO VALLEY AND WEAK HIGH PRESSURE MOVES INTO THE GREAT LAKES. SLIGHTLY BETTER THUNDERSTORM CHANCES WILL BE THE RULE BY TUESDAY AS WEAK LOW PRESSURE MOVES INTO THE OHIO VALLEY. HIGHS SUNDAY WILL IN THE MID TO UPPER 80S OVER NORTHERN SECTIONS TO THE LOWER 90S FAR SOUTH. HEAT INDEX VALUES IN THE LOWER 100'S ARE POSSIBLE EXTREME SOUTH SUNDAY AFTERNOON WHICH IS SLIGHTLY BELOW OUR CRITERIA FOR A HEAT ADVISORY. FOR NOW WILL HOLD OFF WITH ANY OTHER HEAT HEADLINES. BUT THIS IS SOMETHING THE NEXT SHIFT WILL WANT TO ADDRESS IF TEMPERATURES TREND ANY HOTTER FOR SUNDAY. HIGHS WILL BE IN THE MIDDLE 80S MONDAY AND THE LOWER TO MIDDLE 80S TUESDAY. WENT WITH LOWS FROM THE UPPER 60S NORTH TO LOWER 70S SOUTH BOTH SUNDAY AND MONDAY NIGHT WHICH IS CLOSE TO A MOS BLEND ON TEMPERATURES. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ISSUED AT 335 PM EDT SAT JUL 18 2015 HIGH PRESSURE WILL BUILD IN BEHIND A FRONTAL PASSAGE ON TUESDAY AND MOSTLY DRY CONDITIONS SHOULD PREVAIL THROUGH AT LEAST MID WEEK NEXT WEEK. PROVIDING HOPEFULLY A MUCH NEEDED...ALBEIT BRIEF BREAK IN RAIN CHANCES. THEN CONVECTIVE CHANCES WILL RETURN THURSDAY AND FRIDAY AS A WARM FRONT APPROACHES FROM THE WEST. ABOVE NORMAL TEMPERATURES IN THE UPPER 80S TO AROUND 90 STILL APPEAR TO HOLD OFF UNTIL NEXT WEEKEND. && .AVIATION /DISCUSSION FOR THE 182100Z KIND TAF UPDATE/... ISSUED AT 430 PM EDT SAT JUL 18 2015 VORTICITY CENTER DRIFTING THROUGH ILLINOIS AT THIS TIME WILL BE MOVING INTO THE LOCAL OVER THE NEXT SEVERAL HOURS. A FEW SHOWERS ARE BEGINNING TO DEVELOP...BUT THESE ARE WIDELY SCATTERED. SHORT TERM MODELS SUGGEST BETTER LIFT FROM THE INCOMING VORTICITY CENTER MAY ARRIVE AT THE KIND TERMINAL 182200Z-182300Z...SO MAY SEE A HIGHER CONVECTIVE THREAT BY THAT TIME. PREVIOUS DISCUSSION FOLLOWS. VFR CONDITIONS ANTICIPATED FOR MUCH OF THE FORECAST PERIOD. HOWEVER MVFR VISIBILITIES ARE POSSIBLE LATE TONIGHT AT THE OUTLYING TAF SITES AND LOWER FLIGHT CATEGORIES ARE ALSO POSSIBLE IF ANY SHOWERS DEVELOP OVER THE AREA. THE NEXT 24 HOURS IS VERY HARD TO FORECAST FOR SO FORECASTER CONFIDENCE IS VERY LOW AS MODELS ARE ALL IN DISAGREEMENT IN SOME FORM...MEANWHILE THE ENVIRONMENT MAY BECOME CONDITIONALLY UNSTABLE ENOUGH TO NOT ONLY SUPPORT SHOWERS...BUT THUNDERSTORMS/CONVECTION AS WELL EARLY THIS EVENING. FOR NOW WENT WITH SCATTERED SHOWERS BEGINNING AROUND 21Z FOR THE WESTERN MOST SITES AND LEFT THIS IN THROUGH EARLY THIS EVENING...THEN WENT DRY FOR THE OVERNIGHT. SOME OF THE OUTLYING SITES WHICH ARE VERY MOISTURE LADEN AND COULD SEE SOME CLEARING OF SKIES AND LIGHT TO CALM WINDS MAY HAVE SOME MVFR BR EARLY SUNDAY MORNING. THEN BETTER CHANCE FOR SHOWERS AND STORMS COMES LATER ON SUNDAY...WHICH WAS INDICATED WITH -SHRA AND VCTS AT THIS TIME...SINCE PROJECTING WHEN AND WHERE A THUNDERSTORM WILL OCCUR THIS FAR OUT IN TIME IS VERY DIFFICULT...BUT THE POTENTIAL IS DEFINITELY THERE AND CONFIDENCE IS MUCH HIGHER FOR PRECIP AND STORM CHANCES WITH A FRONTAL PASSAGE ON SUNDAY. && .IND WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM...RYAN AVIATION...SMF/JAS
Hazardous weather outlook, Jul 18, 4:21 AM EDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS 421 AM EDT SAT JUL 18 2015 INZ021-028>031-035>049-051>057-060>065-067>072-190830- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 421 AM EDT SAT JUL 18 2015 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS...SOME STRONG...WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. CONDITIONS WILL BE HOT TODAY. HAZARDS: LIGHTNING. BRIEF HEAVY RAINFALL. GUSTY WINDS. SMALL HAIL. HEAT INDEX VALUES APPROACHING OR EXCEEDING 105 DEGREES. TIMING: THIS AFTERNOON AND OVERNIGHT FOR STORMS. THIS AFTERNOON FOR HEAT. DISCUSSION: A HOT AND HUMID AIRMASS WILL CONTRIBUTE TO THUNDERSTORM CHANCES TODAY AND TONIGHT. HEAT INDEX VALUES WILL APPROACH OR EXCEED 105 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORM CHANCES WILL CONTINUE THROUGH TUESDAY EVENING. THERE IS A CHANCE THAT A FEW OF THE STORMS SUNDAY OR MONDAY COULD BE STRONG TO SEVERE. HEAT INDICES COULD APPROACH OR EXCEED 100 FOR PARTS OF CENTRAL INDIANA THROUGH SUNDAY. DISCUSSION: AN ACTIVE PATTERN WILL KEEP THUNDERSTORM CHANCES IN THE FORECAST THROUGH TUESDAY. EARLY INDICATIONS ARE THAT THERE MAY BE SOME POTENTIAL FOR A FEW STRONG TO SEVERE STORMS SUNDAY AND MONDAY. SOUTHERLY FLOW WILL BRING HIGH HEAT INDICES FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY OR MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jul 18, 2:13 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
213 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TORNADO 10 SE LAFAYETTE 40.31N 86.74W
07/17/2015 TIPPECANOE IN NWS STORM SURVEY
NWS SURVEY REVEALED EF1 DAMAGE WITH APPROXIMATELY 100
MPH WINDS AFFECTING A RESIDENCE SOUTH OF NEWCASTLE
ROAD...BETWEEN COUNTY ROAD 775 EAST AND COUNTY ROAD 900
EAST IN SOUTHEAST TIPPECANOE COUNTY. NUMEROUS TREES WEST
OF THE AFFECTED RESIDENCE HAD TOPS SHEARED OFF OR WERE
DOWNED COMPLETELY AND A GARAGE AT THE RESIDENCE WAS
DESTROYED.
&&
MRDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:15 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Jennings | 3 hr |
| Jul 17, 8:51 PM EDT | Flash Flood Warning | IND | Boone, Clay, Clinton, Fountain, Hamilton, Hendricks and 8 more | 4 hr |
| Jul 17, 9:37 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings, Monroe | 4 hr |
| Jul 17, 10:32 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 57 hr |
| Jul 17, 10:32 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 56 hr |
| Jul 17, 10:32 PM EDT | River Flood Warning | IND | Montgomery, Parke | 37 hr |
| Jul 17, 11:14 PM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings | 9 hr |
| Jul 18, 12:43 AM EDT | Areal Flood Warning | IND | Boone, Clinton, Hendricks, Johnson, Marion, Montgomery and 4 more | 9 hr |
| Jul 18, 12:49 AM EDT | Flash Flood Warning | IND | Parke | 16 hr |
| Jul 18, 1:27 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings, Lawrence, Monroe | 9 hr |
| Jul 18, 5:06 AM EDT | River Flood Warning | IND | Hendricks, Morgan | 7 days |
| Jul 18, 5:06 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 19 hr |
| Jul 18, 5:06 AM EDT | River Flood Warning | IND | Putnam | 7 days |
| Jul 18, 5:06 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 39 hr |
| Jul 18, 5:06 AM EDT | River Flood Warning | IND | Johnson | 7 days |
| Jul 18, 11:13 AM EDT | River Flood Warning | IND | Putnam | 24 hr |
| Jul 18, 11:13 AM EDT | River Flood Warning | IND | Clay, Greene | 33 hr |
| Jul 18, 4:38 PM EDT | River Flood Warning | IND | Johnson | 7 days |
| Jul 18, 6:42 PM EDT | Special Weather Statement | IND | Hancock | 33 min |
| Jul 18, 7:43 PM EDT | Special Weather Statement | IND | Hancock | 32 min |
| Jul 18, 7:49 PM EDT | Special Weather Statement | IND | Delaware | 26 min |
Nearby
Flash Flood Watches in Indiana, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.